Skip to Content

Has anyone noticed a loss of vision (not glaucoma) while using Topamax?

Responses (2)

smileyhappy 16 Apr 2011

Hi Najmah, I would call the pharmacist right away. Don't wait. Your sight is very important. Take care, smileyhappy.

Najmah 20 Apr 2011

I stopped the Topamax immediately; however, the doctors that I see don't agree that the loss of vision was caused by the Topamax. They say that it can only cause Glaucoma. I have lost some distance vision. I do not have glaucoma.

smileyhappy 20 Apr 2011

Hi Najmah,
Do they know what cause your loss of vision then? What about calling your eye doctor. He should know. Good luck and keep in touch o.k.

toxictraci 16 Sep 2011

It is a very fine line on your vision. They say that vision problems are a serious s/e. However when I started taking topa and was getting my vision checked for my contacts I would go in and get fitted and then go back a week later and it would be different. This went on for six weeks and then they realized I was taking topamax and tirating up. I had to wait until I was stable on my dosage until I could get my contact Rx. Apparently the medication can change the shape of your eyeballs. So not all vision problems with topa are emergency.

gbaby 1 Jun 2011

najmah, how soon did u start to feel like your vision changed... and did your eyes burn or hurt?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions